Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Smooth surfaces with non-simply-connected complements

Hee Jung Kim and Daniel Ruberman

Algebraic & Geometric Topology 8 (2008) 2263–2287
Bibliography
1 S Baldridge, P Kirk, On symplectic 4–manifolds with prescribed fundamental group, Comment. Math. Helv. 82 (2007) 845 MR2341842
2 H D Cao, X P Zhu, A complete proof of the Poincaré and geometrization conjectures—application of the Hamilton–Perelman theory of the Ricci flow, Asian J. Math. 10 (2006) 165 MR2233789
3 R Fintushel, R J Stern, Surfaces in 4–manifolds, Math. Res. Lett. 4 (1997) 907 MR1492129
4 R H Fox, Free differential calculus III: Subgroups, Ann. of Math. $(2)$ 64 (1956) 407 MR0095876
5 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
6 M H Freedman, P Teichner, 4–manifold topology I: Subexponential groups, Invent. Math. 122 (1995) 509 MR1359602
7 R E Gompf, A new construction of symplectic manifolds, Ann. of Math. $(2)$ 142 (1995) 527 MR1356781
8 H J Kim, Modifying surfaces in 4–manifolds by twist spinning, Geom. Topol. 10 (2006) 27 MR2207789
9 H J Kim, D Ruberman, Topological triviality of smoothly knotted surfaces in 4–manifolds, Trans. Amer. Math. Soc. 360 (2008) 5869 MR2425695
10 B Kleiner, J Lott, Notes on Perelman's papers, Geom. Topol. 12 (2008) 2587
11 P Kronheimer, T Mrowka, Monopoles and three-manifolds, New Mathematical Monographs 10, Cambridge University Press (2007) MR2388043
12 V S Krushkal, F Quinn, Subexponential groups in 4–manifold topology, Geom. Topol. 4 (2000) 407 MR1796498
13 T E M Mark, Knotted surfaces in 4–manifolds (2008) arXiv:0801.4367
14 J Morgan, G Tian, Ricci flow and the Poincaré conjecture, Clay Mathematics Monographs, American Mathematical Society (2007) MR2334563
15 J Morgan, G Tian, Completion of the proof of the geometrization conjecture (2008) arXiv:0809.4040v1
16 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
17 G Perelman, Ricci flow with surgery on three-manifolds (2003) arXiv:math/0303109v1
18 S P Plotnick, Fibered knots in $S^4$—twisting, spinning, rolling, surgery, and branching, from: "Four-manifold theory (Durham, N.H., 1982)", Contemp. Math. 35, Amer. Math. Soc. (1984) 437 MR780592
19 S P Plotnick, A I Suciu, Fibered knots and spherical space forms, J. London Math. Soc. $(2)$ 35 (1987) 514 MR889373
20 V Turaev, Introduction to combinatorial torsions, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag (2001) MR1809561